# SDR RAIA2018121430004

- Difficulty date: November 30, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 41,817 hours, 25,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO ENTRY BEAM BETWEEN FR 65-68 IS CORRODED AROUND FASTNER HOLES... REMOVED AND REPLACED CARGO ENTRY BEAM...
